MathSciNet Relay Station
MathSciNet bibliographic data
MR597638 (83f:57013) 57P10 (20J10 57S30)
Johnson, F. E. A. Two conjectures in the theory of Poincaré duality groups. Proc. Amer. Math. Soc. 81 (1981), no. 3, 353–354.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement